Alert archive / Washington / Wind Advisories in 2006

Wind Advisory 6, NWS Seattle, WA

November 14, 2006

NWS Seattle, WA issued this wind advisory at Nov 14, 2006, 9:38 PM PST. It took effect at Nov 15, 2006, 4:00 AM PST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2006, 9:38 PM PST (05:38 UTC)
In effect from
Nov 15, 2006, 4:00 AM PST
Expired
Nov 16, 2006, 12:00 AM PST
In force
20 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSEW 150538
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
938 PM PST TUE NOV 14 2006

.A DEEP LOW PRESSURE SYSTEM WILL MOVE NORTHEAST INTO NORTHERN
VANCOUVER ISLAND TONIGHT...BRINGING HIGH WINDS TO THE COAST AND TO
THE NORTHWEST INTERIOR. VERY WINDY CONDITIONS ARE EXPECTED OVER
PUGET SOUND. A STRONG FRONT WILL MOVE THROUGH WESTERN WASHINGTON
WEDNESDAY AFTERNOON..BRINGING GUSTY WINDS...THOUGH NOT HIGH
WINDS...TO THE REST OF WESTERN WASHINGTON.

WAZ001-503-506-510-151345-
/O.UPG.KSEW.HW.A.0007.061115T0600Z-061115T2200Z/
/O.EXA.KSEW.HW.W.0013.061115T0600Z-061115T2200Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY-
ADMIRALTY INLET AREA-
938 PM PST TUE NOV 14 2006

...HIGH WIND WARNING IN EFFECT UNTIL 2 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS UPGRADED THE HIGH WIND
WATCH FOR THE NORTHWEST INTERIOR TO A HIGH WIND WARNING. THE HIGH
WIND WARNING IS IN EFFECT UNTIL 2 PM PST WEDNESDAY.

STRONG DAMAGING SOUTHEAST WINDS 25 TO 40 MPH WITH LOCAL GUSTS TO
60 MPH ARE EXPECTED LATE TONIGHT AND WEDNESDAY.

HIGH WINDS CAN DOWN TREE LIMBS AND POWER LINES...TOPPLE
TREES...CAUSE POWER OUTAGES...AND DAMAGE SOME STRUCTURES.

$$

WAZ515>517-151345-
/O.CON.KSEW.HW.W.0013.061115T0600Z-061115T2200Z/
WESTERN STRAIT OF JUAN DE FUCA-NORTH COAST-CENTRAL COAST-
938 PM PST TUE NOV 14 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FOR THE NORTH AND CENTRAL
WASHINGTON COAST AND THE WESTERN STRAIT OF JUAN DE FUCA UNTIL 2
PM PST WEDNESDAY.

STRONG DAMAGING WINDS OF 40 MPH...WITH LOCAL GUSTS TO 60 MPH...WILL
OCCUR ALONG THE CENTRAL AND PARTICULARLY THE NORTH COAST...LATE
TONIGHT AND WEDNESDAY MORNING. THE STRONGEST WINDS ARE LIKELY TO
OCCUR BETWEEN 4 AM AND 7 AM. WINDS WILL DIMINISH BELOW HIGH WIND
CRITERIA WEDNESDAY AFTERNOON.

ALONG THE WESTERN STRAIT OF JUAN DE FUCA...STRONG SOUTH WINDS 30
TO 40 MPH WITH LOCAL GUSTS TO 60 MPH ARE EXPECTED. THE AREA MOST
LIKELY TO BE AFFECTED IS THE WEST PART IN THE VICINITY OF SEKIU.

HIGH WINDS CAN DOWN TREE LIMBS AND POWER LINES...TOPPLE
TREES...CAUSE POWER OUTAGES...AND DAMAGE SOME STRUCTURES.

$$

WAZ507-508-511-151345-
/O.NEW.KSEW.WI.Y.0006.061115T1200Z-061115T2200Z/
EVERETT AND VICINITY-SEATTLE/BREMERTON AREA-HOOD CANAL AREA-
938 PM PST TUE NOV 14 2006

...WIND ADVISORY IN EFFECT FROM 4 AM TO 2 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY FOR THE PUGET SOUND REGION...WHICH IS IN EFFECT FROM 4
AM TO 2 PM PST WEDNESDAY.

SOUTH TO SOUTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS UP TO 50
MPH ARE EXPECTED BEGINNING EARLY WEDNESDAY MORNING. THE STRONGEST
WINDS WILL BE NORTH OF ABOUT A NORTH SEATTLE TO SILVERDALE LINE.
SOUTH OF THIS LINE THE WINDS WILL BE WEAKER...MAINLY 15 TO 25 MPH
WITH POSSIBLE GUSTS TO 35 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR
GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP
SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND
CAUSE LOCAL POWER OUTAGES. 

$$

KAM
7 follow-up statements
000 
WWUS76 KSEW 151241
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
441 AM PST WED NOV 15 2006

.A RAPIDLY DEEPENING LOW PRESSURE SYSTEM IN THE OFFSHORE WATERS
EARLY THIS MORNING WILL MOVE ONTO CENTRAL VANCOUVER ISLAND EARLY
THIS AFTERNOON. THE ASSOCIATED FRONT WILL REACH THE COAST MIDDAY
THEN MOVE RAPIDLY THROUGH THE INLAND WATERS DURING THE EARLY
AFTERNOON HOURS. HIGH WINDS ALONG THE NORTH COAST EARLY THIS
MORNING WILL SPREAD ONTO THE CENTRAL COAST AND INTO THE NORTH
INTERIOR WELL AHEAD OF THE FRONT EARLY THIS MORNING. VERY WINDY
CONDITIONS WILL MOVE INTO THE PUGET SOUND AREA LATER THIS MORNING.

WAZ515>517-152045-
/O.CON.KSEW.HW.W.0013.000000T0000Z-061115T2200Z/
WESTERN STRAIT OF JUAN DE FUCA-NORTH COAST-CENTRAL COAST-
441 AM PST WED NOV 15 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

STRONG DAMAGING SOUTH WINDS OF 40 MPH...WITH LOCAL GUSTS TO 60 MPH...
WILL OCCUR ALONG THE CENTRAL AND PARTICULARLY THE NORTH COAST...
THROUGH MIDDAY. WIND WILL SHIFT TO THE WEST AND SLOWLY DIMINISH
EARLY THIS AFTERNOON. 

STRONG SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH ARE ALSO
EXPECTED ALONG THE WESTERN STRAIT OF JUAN DE FUCA...ESPECIALLY IN
THE VICINITY OF SEKIU.

AT 4 AM...THE TATOOSH ISLAND HEADLAND ON THE NORTH COAST WAS
REPORTING SOUTH WINDS OF 52 MPH WITH GUSTS TO 67 MPH.

HIGH WINDS CAN DOWN TREE LIMBS AND POWER LINES...TOPPLE TREES...
CAUSE POWER OUTAGES...AND DAMAGE SOME STRUCTURES.

$$

WAZ001-503-506-510-152045-
/O.CON.KSEW.HW.W.0013.000000T0000Z-061115T2200Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY-
ADMIRALTY INLET AREA-
441 AM PST WED NOV 15 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

STRONG DAMAGING SOUTHEAST WINDS 25 TO 40 MPH WITH LOCAL GUSTS TO
60 MPH ARE EXPECTED THROUGH EARLY AFTERNOON.

AT 4 AM...WHIDBEY ISLAND NAVAL AIR STATION WAS REPORTING A
SOUTHEAST WIND OF 32 MPH WITH GUSTS TO 49 MPH.

HIGH WINDS CAN DOWN TREE LIMBS AND POWER LINES...TOPPLE TREES...
CAUSE POWER OUTAGES...AND DAMAGE SOME STRUCTURES.

$$

WAZ507-508-511-152045-
/O.CON.KSEW.WI.Y.0006.000000T0000Z-061115T2200Z/
EVERETT AND VICINITY-SEATTLE/BREMERTON AREA-HOOD CANAL AREA-
441 AM PST WED NOV 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. 

SOUTH TO SOUTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS UP TO
50 MPH ARE EXPECTED BEGINNING MID MORNING. THE STRONGEST WINDS
WILL BE NORTH OF ABOUT A NORTH SEATTLE TO SILVERDALE LINE. SOUTH
OF THIS LINE THE WINDS WILL BE WEAKER... MAINLY 15 TO 25 MPH WITH
GUSTS TO 35 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR
GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP
SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND
CAUSE LOCAL POWER OUTAGES.

$$

ALBRECHT
WEATHER.GOV/SEATTLE
000 
WWUS76 KSEW 151314
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
514 AM PST WED NOV 15 2006

.A RAPIDLY DEEPENING LOW PRESSURE SYSTEM IN THE OFFSHORE WATERS
EARLY THIS MORNING WILL MOVE ONTO CENTRAL VANCOUVER ISLAND EARLY
THIS AFTERNOON. THE ASSOCIATED FRONT WILL REACH THE COAST MIDDAY
THEN MOVE RAPIDLY THROUGH THE INLAND WATERS DURING THE EARLY
AFTERNOON HOURS. HIGH WINDS ALONG THE NORTH COAST EARLY THIS
MORNING WILL SPREAD ONTO THE CENTRAL COAST AND INTO THE NORTH
INTERIOR WELL AHEAD OF THE FRONT EARLY THIS MORNING. VERY WINDY
CONDITIONS WILL MOVE INTO THE PUGET SOUND AREA LATER THIS
MORNING.

WAZ514-151915-
/O.EXA.KSEW.HW.W.0013.000000T0000Z-061115T2200Z/
EASTERN STRAIT OF JUAN DE FUCA-
514 AM PST WED NOV 15 2006

...HIGH WIND WARNING IN EFFECT UNTIL 2 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. 

AT 5 AM...A SPOTTER IN SEQUIM REPORTED WIND GUSTS TO 70 MPH.
SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO 70 MPH CAN BE
EXPECTED THROUGH EARLY THIS AFTERNOON.

HIGH WINDS CAN DOWN TREE LIMBS AND POWER LINES...TOPPLE TREES...
CAUSE POWER OUTAGES...AND DAMAGE SOME STRUCTURES.

$$

WAZ515>517-151915-
/O.CON.KSEW.HW.W.0013.000000T0000Z-061115T2200Z/
WESTERN STRAIT OF JUAN DE FUCA-NORTH COAST-CENTRAL COAST-
514 AM PST WED NOV 15 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON. 

STRONG SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH ARE ALSO
EXPECTED ALONG THE WESTERN STRAIT OF JUAN DE FUCA...ESPECIALLY IN
THE VICINITY OF SEKIU.

AT 4 AM...THE TATOOSH ISLAND HEADLAND ON THE NORTH COAST WAS
REPORTING SOUTH WINDS OF 52 MPH WITH GUSTS TO 67 MPH.

HIGH WINDS CAN DOWN TREE LIMBS AND POWER LINES...TOPPLE TREES...
CAUSE POWER OUTAGES...AND DAMAGE SOME STRUCTURES.

$$

WAZ001-503-506-510-151915-
/O.CON.KSEW.HW.W.0013.000000T0000Z-061115T2200Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY-
ADMIRALTY INLET AREA-
514 AM PST WED NOV 15 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON. 

AT 4 AM...WHIDBEY ISLAND NAVAL AIR STATION WAS REPORTING A
SOUTHEAST WIND OF 32 MPH WITH GUSTS TO 49 MPH.

HIGH WINDS CAN DOWN TREE LIMBS AND POWER LINES...TOPPLE TREES...
CAUSE POWER OUTAGES...AND DAMAGE SOME STRUCTURES.

$$

WAZ507-508-511-151915-
/O.CON.KSEW.WI.Y.0006.000000T0000Z-061115T2200Z/
EVERETT AND VICINITY-SEATTLE/BREMERTON AREA-HOOD CANAL AREA-
514 AM PST WED NOV 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. 

SOUTH TO SOUTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS UP TO
50 MPH ARE EXPECTED BEGINNING MID MORNING. THE STRONGEST WINDS
WILL BE NORTH OF ABOUT A NORTH SEATTLE TO SILVERDALE LINE. SOUTH
OF THIS LINE THE WINDS WILL BE WEAKER... MAINLY 15 TO 25 MPH WITH
GUSTS TO 35 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR
GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP
SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND
CAUSE LOCAL POWER OUTAGES.

$$
000 
WWUS76 KSEW 152042
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1242 PM PST WED NOV 15 2006

.A RAPIDLY DEEPENING LOW PRESSURE SYSTEM HAS MOVED ACROSS THE
VANCOUVER ISLAND COAST AND IS CURRENTLY CAUSING STRONG DAMAGING
WIND IN PARTS OF WESTERN WASHINGTON. 

WAZ514-152145-
/O.CAN.KSEW.HW.W.0013.000000T0000Z-061115T2200Z/
EASTERN STRAIT OF JUAN DE FUCA-
1242 PM PST WED NOV 15 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE HIGH
WIND WARNING. 

$$

WAZ511-160000-
/O.UPG.KSEW.WI.Y.0006.000000T0000Z-061115T2200Z/
/O.EXB.KSEW.HW.W.0013.000000T0000Z-061116T0000Z/
HOOD CANAL AREA-
1242 PM PST WED NOV 15 2006

...HIGH WIND WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

A SPOTTER IN QUILCENE REPORTED SUSTAINED WINDS OF 40 MPH WITH
GUSTS TO 66 MPH AROUND 1225 PM PST. WIND SPEEDS IN THIS RANGE WILL
CONTINUE THROUGH ABOUT 4 PM AND THEN START TO SUBSIDE.

HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE SOME
STRUCTURES.

$$

WAZ515>517-160000-
/O.EXT.KSEW.HW.W.0013.000000T0000Z-061116T0000Z/
WESTERN STRAIT OF JUAN DE FUCA-NORTH COAST-CENTRAL COAST-
1242 PM PST WED NOV 15 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 

STRONG SOUTH WINDS AROUND 50 MPH WITH GUSTS TO 70 MPH ARE IN
PROGRESS AND EXPECTED TO CONTINUE UNTIL ABOUT 4 PM. AFTER 4
PM...WIND SPEEDS SHOULD START TO SUBSIDE. 

AT 12 NOON...THE TATOOSH ISLAND HEADLAND ON THE NORTH COAST WAS
REPORTING SOUTH WINDS OF 71 MPH WITH GUSTS TO 86 MPH.

HIGH WINDS CAN DOWN TREE LIMBS AND POWER LINES...TOPPLE TREES...
CAUSE POWER OUTAGES...AND DAMAGE SOME STRUCTURES.

$$

WAZ001-503-506-510-160000-
/O.EXT.KSEW.HW.W.0013.000000T0000Z-061116T0000Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY-
ADMIRALTY INLET AREA-
1242 PM PST WED NOV 15 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 

AT 12 NOON...WHIDBEY ISLAND NAVAL AIR STATION WAS REPORTING A
SOUTHEAST WIND OF 39 MPH WITH GUSTS TO 62 MPH. WIND SPEEDS AROUND
40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED TO CONTINUE UNTIL 4 PM
AND THEN START TO SLOWLY FALL.

HIGH WINDS CAN DOWN TREE LIMBS AND POWER LINES...TOPPLE TREES...
CAUSE POWER OUTAGES...AND DAMAGE SOME STRUCTURES.

$$

WAZ507-508-160000-
/O.EXT.KSEW.WI.Y.0006.000000T0000Z-061116T0000Z/
EVERETT AND VICINITY-SEATTLE/BREMERTON AREA-
1242 PM PST WED NOV 15 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON.

SOUTH TO SOUTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS UP TO
50 MPH ARE EXPECTED THROUGH THE AFTERNOON. THE STRONGEST WINDS
WILL BE NORTH OF ABOUT A NORTH SEATTLE TO SILVERDALE LINE. SOUTH
OF THIS LINE THE WINDS WILL BE WEAKER...MAINLY 15 TO 25 MPH WITH
GUSTS TO 35 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR
GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP
SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND
CAUSE LOCAL POWER OUTAGES.

$$

HANER

WEATHER.GOV/SEATTLE
000 
WWUS76 KSEW 152313
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
313 PM PST WED NOV 15 2006

.A RAPIDLY DEEPENING LOW PRESSURE SYSTEM HAS MOVED ACROSS THE
VANCOUVER ISLAND COAST AND IS CURRENTLY CAUSING STRONG DAMAGING
WIND IN PARTS OF WESTERN WASHINGTON.

WAZ515>517-160100-
/O.EXT.KSEW.HW.W.0013.000000T0000Z-061116T0100Z/
WESTERN STRAIT OF JUAN DE FUCA-NORTH COAST-CENTRAL COAST-
313 PM PST WED NOV 15 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 PM PST THIS
AFTERNOON...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 5 PM PST THIS
AFTERNOON. 

STRONG SOUTH WINDS AROUND 50 MPH WITH GUSTS TO 70 MPH ARE IN
PROGRESS AND EXPECTED TO CONTINUE UNTIL ABOUT 4 PM. AFTER 4 PM...
WIND SPEEDS SHOULD START TO SUBSIDE.

AT 12 NOON...THE TATOOSH ISLAND HEADLAND ON THE NORTH COAST WAS
REPORTING SOUTH WINDS OF 71 MPH WITH GUSTS TO 86 MPH.

HIGH WINDS CAN DOWN TREE LIMBS AND POWER LINES...TOPPLE TREES...
CAUSE POWER OUTAGES...AND DAMAGE SOME STRUCTURES.

$$

WAZ001-503-506-510-511-160300-
/O.EXT.KSEW.HW.W.0013.000000T0000Z-061116T0300Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY-
ADMIRALTY INLET AREA-HOOD CANAL AREA-
313 PM PST WED NOV 15 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL 7 PM PST THIS EVENING...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 7 PM PST THIS
EVENING. 

AT 12 NOON...WHIDBEY ISLAND NAVAL AIR STATION WAS REPORTING A
SOUTHEAST WIND OF 39 MPH WITH GUSTS TO 62 MPH. WIND SPEEDS AROUND
40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED TO CONTINUE UNTIL 4 PM
AND THEN START TO SLOWLY FALL.

HIGH WINDS CAN DOWN TREE LIMBS AND POWER LINES...TOPPLE TREES...
CAUSE POWER OUTAGES...AND DAMAGE SOME STRUCTURES.

$$

WAZ504-505-509-512-160600-
/O.EXB.KSEW.WI.Y.0006.000000T0000Z-061116T0600Z/
SOUTHWEST INTERIOR-EAST PUGET SOUND LOWLANDS-TACOMA AREA-
LOWER CHEHALIS VALLEY AREA-
313 PM PST WED NOV 15 2006

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

SOUTH TO SOUTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS UP TO
50 MPH ARE EXPECTED THROUGH THE AFTERNOON. THE STRONGEST WINDS
WILL BE NORTH OF ABOUT A NORTH SEATTLE TO SILVERDALE LINE. SOUTH
OF THIS LINE THE WINDS WILL BE WEAKER...MAINLY 15 TO 25 MPH WITH
GUSTS TO 35 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR
GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP
SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND
CAUSE LOCAL POWER OUTAGES.

$$

WAZ507-508-160600-
/O.EXT.KSEW.WI.Y.0006.000000T0000Z-061116T0600Z/
EVERETT AND VICINITY-SEATTLE/BREMERTON AREA-
313 PM PST WED NOV 15 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 PM PST THIS EVENING. 

SOUTH TO SOUTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS UP TO
50 MPH ARE EXPECTED THROUGH THE AFTERNOON. THE STRONGEST WINDS
WILL BE NORTH OF ABOUT A NORTH SEATTLE TO SILVERDALE LINE. SOUTH
OF THIS LINE THE WINDS WILL BE WEAKER...MAINLY 15 TO 25 MPH WITH
GUSTS TO 35 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR
GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP
SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND
CAUSE LOCAL POWER OUTAGES.

$$
000 
WWUS76 KSEW 160047
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
447 PM PST WED NOV 15 2006

.AN INTENSE LOW PRESSURE CENTER MOVED ACROSS VANCOUVER ISLAND
THIS AFTERNOON. IT IS FILLING THIS EVENING AS IT MOVES INTO THE
BRITISH COLUMBIA MAINLAND. STRONG DAMAGING WIND HAS ENDED ON THE
COAST BUT STILL HAS A FEW HOURS TO RUN OVER THE NORTH INTERIOR OF
WESTERN WASHINGTON.

WAZ515>517-160200-
/O.CAN.KSEW.HW.W.0013.000000T0000Z-061116T0100Z/
WESTERN STRAIT OF JUAN DE FUCA-NORTH COAST-CENTRAL COAST-
447 PM PST WED NOV 15 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE HIGH
WIND WARNING. HIGH WIND IS NO LONGER OCCURRING ON THE COAST AND
ALONG THE WESTERN STRAIT OF JUAN DE FUCA.

HIGHEST WINDS OBSERVED DURING THE STORM:
TATOOSH ISLAND SUSTAINED 72 MPH...GUST 91 MPH.
DESTRUCTION ISLAND SUSTAINED 67 MPH...GUST 76 MPH.
HOQUIAM SUSTAINED 43 MPH...GUST 68 MPH.
GRAYS HARBOR SUSTAINED 40 MPH...GUST 60 MPH.
SEKIU SUSTAINED 45 MPH...GUST 87 MPH.

$$

WAZ001-503-506-510-511-160300-
/O.CON.KSEW.HW.W.0013.000000T0000Z-061116T0300Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY-
ADMIRALTY INLET AREA-HOOD CANAL AREA-
447 PM PST WED NOV 15 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING. 

STRONG DAMAGING WINDS WILL CONTINUE UNTIL AROUND 7 PM. HIGH WIND
HAS BEEN RECORDED AT BELLINGHAM...FRIDAY HARBOR...WHIDBEY
ISLAND...AND ANACORTES. SUSTAINED WINDS OF 40 MPH...WITH GUSTS TO
60 MPH...WILL CONTINUE UNTIL A FRONT PASSES AROUND 7 PM. WINDS
WILL SIGNIFICANTLY DIMINISH AFTER FRONTAL PASSAGE...THEN SLOWLY
FALL DURING THE NIGHT.

HIGH WINDS CAN DOWN TREE LIMBS AND POWER LINES...TOPPLE TREES...
CAUSE POWER OUTAGES...AND DAMAGE SOME STRUCTURES.

$$

WAZ504-505-507>509-512-160600-
/O.CON.KSEW.WI.Y.0006.000000T0000Z-061116T0600Z/
SOUTHWEST INTERIOR-EAST PUGET SOUND LOWLANDS-EVERETT AND VICINITY-
SEATTLE/BREMERTON AREA-TACOMA AREA-LOWER CHEHALIS VALLEY AREA-
447 PM PST WED NOV 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

SOUTH TO SOUTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS UP TO 50
MPH WILL OCCUR THROUGH THE EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR
GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP
SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND
CAUSE LOCAL POWER OUTAGES.

$$
BURKE
000 
WWUS76 KSEW 160227
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
627 PM PST WED NOV 15 2006

.THE STRONG COLD FRONT MOVING ACROSS WESTERN WASHINGTON HAS JUST
MOVED EAST OF THE WESTERN WASHINGTON LOWLANDS AND IS HEADED INTO
THE CASCADES. WEST TO SOUTHWEST WINDS BEHIND THE FRONT WILL STILL
PRODUCE VERY WINDY CONDITIONS ACROSS MUCH OF WESTERN WASHINGTON.

AN INTENSE LOW PRESSURE CENTER MOVED ACROSS VANCOUVER ISLAND
THIS AFTERNOON. IT IS FILLING THIS EVENING AS IT MOVES INTO THE
BRITISH COLUMBIA MAINLAND. STRONG DAMAGING WIND HAS ENDED ON THE
COAST BUT STILL HAS A FEW HOURS TO RUN OVER THE NORTH INTERIOR OF
WESTERN WASHINGTON.

WAZ506-510-160600-
/O.CAN.KSEW.HW.W.0013.000000T0000Z-061116T0300Z/
/O.EXA.KSEW.WI.Y.0006.000000T0000Z-061116T0600Z/
WESTERN SKAGIT COUNTY-ADMIRALTY INLET AREA-
627 PM PST WED NOV 15 2006

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. THE
HIGH WIND WARNING HAS BEEN CANCELED. 

WEST WINDS 25 TO 39 MPH WITH GUSTS TO AROUND 50 MPH WILL CONTINUE
THROUGH ABOUT 10 PM TONIGHT. THESE WEST WINDS ARE BEING CHANNELLED
THROUGH THE STRAIT OF JUAN DE FUCA AND WILL AFFECT THE AREA ON WHIDBEY
AND FIDALGO ISLANDS FROM ROUGHLY ANACORTES DOWN TO A LITTLE SOUTH
OF KEYSTONE.

WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR
SHALLOW-ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES.
MOTORISTS...ESPECIALLY THOSE WITH HIGH PROFILE VEHICLES...SHOULD
ALSO BE ALERT FOR SUDDEN...STRONG CROSS WINDS.

$$

WAZ001-503-511-160330-
/O.CAN.KSEW.HW.W.0013.000000T0000Z-061116T0300Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-HOOD CANAL AREA-
627 PM PST WED NOV 15 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELED THE HIGH
WIND WARNING. 

THE FRONT HAS MOVED THROUGH AND WINDS HAVE WEAKENED. SOUTH TO
SOUTHWEST WINDS 15 TO 30 MPH WILL CONTINUE THROUGH THIS EVENING.

$$

WAZ514-515-160600-
/O.EXA.KSEW.WI.Y.0006.000000T0000Z-061116T0600Z/
EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA-
627 PM PST WED NOV 15 2006

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

WEST WINDS 25 TO 39 MPH WITH GUSTS TO AROUND 50 MPH WILL CONTINUE
THROUGH ABOUT 10 PM TONIGHT. THESE WEST WINDS ARE BEING CHANNELLED
THROUGH THE STRAIT OF JUAN DE FUCA AND WILL AFFECT THE OLYMPIC
PENINSULA AREAS FROM SEKIU EASTWARD TO PORT TOWNSEND.

WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR
SHALLOW-ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES.

$$

WAZ504-505-507>509-512-160600-
/O.CON.KSEW.WI.Y.0006.000000T0000Z-061116T0600Z/
SOUTHWEST INTERIOR-EAST PUGET SOUND LOWLANDS-EVERETT AND VICINITY-
SEATTLE/BREMERTON AREA-TACOMA AREA-LOWER CHEHALIS VALLEY AREA-
627 PM PST WED NOV 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

SOUTH TO SOUTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS UP TO
50 MPH WILL OCCUR THROUGH THE EVENING. WINDS WILL GRADUALLY
DECREASE BY LATE EVENING.

WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR
SHALLOW-ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES.

$$

KAM
000 
WWUS76 KSEW 160523
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
923 PM PST WED NOV 15 2006

.THE STRONG COLD FRONT THAT CROSSES WESTERN WASHINGTON THIS
AFTERNOON AND EVENING HAS MOVED OVER THE CASCADES AND WEAKENED.
STRONG ONSHORE FLOW BEHIND THE FRONT THROUGH THE STRAIT OF JUAN DE
FUCA WILL MAINTAIN VERY WINDY CONDITIONS THROUGH MIDNIGHT IN THAT
AREA. WINDS ELSEWHERE HAVE WEAKENED. 

WAZ504-505-507>509-512-160630-
/O.CAN.KSEW.WI.Y.0006.000000T0000Z-061116T0600Z/
SOUTHWEST INTERIOR-EAST PUGET SOUND LOWLANDS-EVERETT AND VICINITY-
SEATTLE/BREMERTON AREA-TACOMA AREA-LOWER CHEHALIS VALLEY AREA-
923 PM PST WED NOV 15 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELED THE WIND
ADVISORY FOR THE GREATER PUGET SOUND REGION AND THE SOUTHWEST
INTERIOR. WINDS HAVE WEAKENED BEHIND THE COLD FRONT.

$$

WAZ506-510-514-515-160800-
/O.EXT.KSEW.WI.Y.0006.000000T0000Z-061116T0800Z/
WESTERN SKAGIT COUNTY-ADMIRALTY INLET AREA-
EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA-
923 PM PST WED NOV 15 2006

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

THE WIND ADVISORY FOR THE STRAIT OF JUAN DE FUCA...THE ADMIRALTY
INLET AREA AND THE PART OF SKAGIT COUNTY NEAR ANACORTES IS NOW IN
EFFECT UNTIL MIDNIGHT PST TONIGHT.

WEST WINDS 25 TO 39 MPH WITH GUSTS TO AROUND 50 MPH WILL CONTINUE
THROUGH ABOUT MIDNIGHT...THEN WEAKEN. 

WINDS ARE BEING CHANNELLED THROUGH THE STRAIT OF JUAN DE FUCA AND
WILL AFFECT THE PART OF THE OLYMPIC PENINSULA FROM ABOUT SEKIU
EAST TO PORT TOWNSEND...AND THE AREA ON WHIDBEY AND FIDALGO
ISLANDS FROM ROUGHLY ANACORTES DOWN TO A LITTLE SOUTH OF KEYSTONE.

WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR
SHALLOW-ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. MOTORISTS...
ESPECIALLY THOSE WITH HIGH PROFILE VEHICLES...SHOULD ALSO BE
ALERT FOR SUDDEN...STRONG CROSS WINDS.

$$

KAM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Nov 14, 9:10 PM PST, 28 minutes earlier.

Area forecast discussion, Nov 14, 9:10 PM PST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
910 PM PST TUE NOV 14 2006

.SYNOPSIS...A STRONG FRONTAL SYSTEM WILL BRING A PERIOD OF MODERATE
TO HEAVY RAIN AND VERY WINDY CONDITIONS LATE TONIGHT AND WEDNESDAY.
THE COAST AND NORTHWEST INTERIOR WILL BE THE WINDIEST AREAS. AN
UPPER LEVEL TROUGH OFFSHORE AND WESTERLY FLOW ALOFT OVER WASHINGTON
WILL MAINTAIN PERIODS OF SHOWERS FOR THE REMAINDER OF THE WEEK.
ANOTHER SYSTEM WILL BRING RAIN SUNDAY.

&&

.SHORT TERM...00Z GFS SEEMS TO HAVE THE LOW FAIRLY WELL INITIALIZED
AT 00Z. A SHIP NEAR THE FRONT HAD 48 KT WINDS WHICH FIT WELL WITH
THE 45 KT GFS 1000 MB WIND AT THE SAME SPOT. FORECASTS ON TRACK AND
ONLY CHANGES WILL BE TO UPGRADE THE HIGH WIND WATCH TO A WARNING FOR
THE NW INTERIOR AND TO ISSUE A WIND ADVISORY FOR THE PUGET SOUND
REGION...FOCUSING ON THE AREAS N OF SEATTLE. FROPA HASNT CHANGED
MUCH WITH AROUND 21Z ON THE N COAST...23Z CENTRAL COAST AND 00Z-01Z
OVER PUGET SOUND.

FOR THE WIND PROBLEM...GFS/NAM/MM5 HAVE THE 925 MB WINDS REALLY
RIPPIN AND NAM SOUNDING SHOW THE BOUNDARY LAYER MIXING UP TO JUST
BELOW 925 MB (ABOUT 2500 FEET). WILL SET THE MAX GUSTS TO THE
STRONGEST WINDS AT THE TOP OF THE BOUNDARY LAYER. HIGH WIND WARNING
FOR THE N INTERIOR SHOULD BE JUSTIFIED BUT HARD TO PREDICT JUST
WHERE THE HIGHEST WINDS WILL OCCUR. MOS GUIDANCE FOR WHIDBEY NAS HAS
SUSTAINED WINDS JUST 1 KNOT BELOW HIGH WIND CRITERIA.

MESO-LOW TO THE NE OF THE OLYMPIC WILL BE THE CAUSE OF WINDS OVER N
PUGET SOUND. WILL ISSUE A WIND ADVISORY HERE WITH MAX GUSTS 40-50
MPH. THIS WILL BE N OF ABOUT A NORTH SEATTLE-BREMERTON LINE. WINDS
WILL BE WEAKER FROM SEATTLE DOWN THROUGH TACOMA...AND THIS PART OF
THE AREA PROBABLY DOESNT MERIT A WIND ADVISORY. PROBLEM IS THE
CURRENT ZONE CONFIGURATION INCLUDES A BIT TOO MUCH AREA SO WILL HAVE
TO REFINE THE AFFECTED AREA IN THE STATEMENT.

FLOODING PROBLEM...LATEST 00Z NAM12 STILL PLUNKS DOWN A 12 HOUR 4.4
INCH QPF BULLSEYE OVER THE OLYMPICS...BUT JUST 2.7 INCHES OVER THE N
CASCADES. 12Z MM5GFS IS HIGHER AT 5 INCHES/3.4 INCHES RESPECTIVELY.
WITH JUST A 12 HOUR WINDOW FLOODING WILL NOT BE MAJOR...BUT
SKOKOMISH IS STILL A GOOD BET AND A COUPLE OTHER RIVERS MAY BE CLOSE
OR JUST OVER FLOOD STAGE. WILL REFRESH STATEMENTS...BUT NOTHING ELSE
NEW HERE.

THURSDAY AND FRIDAY WEATHER STILL LOOK RATHER BENIGN IN COMPARISON
TO WEDNESDAY. THE BIG LOW ALOFT AND AT THE SURFACE SETS UP OVER THE
NE PACIFIC WITH WSW FLOW ALOFT OVER WA. WEAK OR SLIGHTLY STRONGER
SHORT WAVE TROUGHS AFFECT THE AREA FOR CONTINUED RAIN OR SHOWER
MAINLY MOUNTAINS AND NW PART BUT THATS ABOUT IT. 18Z GFS SHOWS A
STRONGER ORGANIZED FRONTAL SYSTEM SATURDAY AND A PRETTY VIGOROUS ONE
SUNDAY. KAM

.LONG TERM...(PREVIOUS DISCUSSION FROM 230 PM)...SATURDAY ANOTHER
SHOWERY DAY. ANOTHER STRONG SYSTEM APPROACHES ON SUNDAY...WITH RAIN
AND WIND SUNDAY NIGHT. SHOWERS MONDAY AND TUESDAY. BURKE

&&

.AVIATION...A VERY STRONG WARM FRONT WILL REACH THE COAST AROUND
11Z...AND MOVE ACROSS INTERIOR WRN WA BETWEEN 12-13Z.  WINDS WILL
INCREASE BEHIND THE WARM FRONT WITH 50 KT SLY WINDS POSSIBLE DOWN TO
1K FT CREATING AREAS OF WIND SHEER ACROSS WRN WA.  WINDS AT THE
SURFACE WILL ALSO INCREASE...STRONGEST FROM KPAE NWD WHERE GUSTS TO
60 MPH ARE POSSIBLE AFT 14Z. COLD FRONT PASSES AFTER 00Z.

KSEA...WARM FRONT WILL PASS KSEA AROUND 13-14Z.  S WINDS WILL
INCREASE THEREAFTER...WITH 1K FT WINDS REACHING 40-50 KT CREATING
LLWS CONDITIONS.  STRONGEST SFC WINDS WILL OCCUR 20Z-24Z...WITH
GUSTS TO 35 KT POSSIBLE THROUGH 01Z.

&&

.MARINE...(PREVIOUS DISCUSSION FROM 230 PM)...SSW WINDS AT 850 MB
LEVEL WHICH ARE FORECAST BY THE MODELS TO REACH 80KTS WED MORNING
WILL ENHANCE THE WINDS ALONG THE COAST AND AT THE ENTRANCES TO THE
STRAIT OF JUAN DE FUCA LATER TONIGHT THROUGH WEDNESDAY MORNING. THE
FRONT MOVES THROUGH THE OLYMPICS AROUND MIDDAY AND THE SOUTHERLY
STORM FORCE WINDS WILL GIVE WAY TO WESTERLY GALES DIMINISHING. THE
INLAND WATERS SHOULD SEE GALE SOUTHERLIES BY DAYBREAK...HIGHEST
WINDS FROM THE NORTH PART OF HOOD CANAL THROUGH ADMIRALTY
INLET...AROUND WHIDBEY AND INTO THE SAN JUANS. THE SOMEWHAT EASTERLY
COMPONENT TO THE WIND WILL GIVE A BIT OF SHELTERING EFFECT ALONG THE
EAST SIDE OF THE INLAND WATERS. MM

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
.FLOOD WARNINGS CONTINUE FOR A PART OF THE FORECAST AREA.
.FLOOD WATCHES THROUGH THURSDAY AFTERNOON FOR WESTERN WASHINGTON
EXCEPT KITSAP AND SAN JUAN COUNTIES.
.HIGH WIND WARNING LATE TONIGHT THROUGH WEDNESDAY AFTERNOON NORTH
AND CENTRAL COAST AND WESTERN STRAIT OF JUAN DE FUCA...AND WESTERN
WHATCOM COUNTY...SAN JUAN ISLANDS...ADMIRALTY INLET AREA...AND
NORTHWEST INTERIOR ZONES.
.WIND ADVISORY FOR PUGET SOUND ON WEDNESDAY.
.SNOW ADVISORY CASCADE PASSES WEDNESDAY.

.MARINE ADVISORIES.
.HIGH SURF ADVISORY 1000 AM WEDNESDAY THROUGH MIDNIGHT.
.STORM WARNING COAST AND ENTRANCE TO THE STRAIT.
.GALE WARNING REMAINING WATERS.
.SEVERE CONDITIONS ON THE GRAYS HARBOR BAR.

WEATHER.GOV/SEATTLE

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 10:03 PM PSTHigh Surf AdvisorySEW27 hr
Nov 15, 5:27 AM PSTWinter Weather AdvisorySEW8 hr

Nearby

Wind Advisories in Washington, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.